MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. CURVED REINFORCD CUFF ET; Tube, tracheal (w/wo connector)

TELEFLEX MEDICAL SDN. BHD. CURVED REINFORCD CUFF ET; Tube, tracheal (w/wo connector)
Model Number IPN040963
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the doctor found cuff leakage while in the clinical setting before using it on the patient.It was changed to a new one.No impact on patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#20044781 one actual sample was returned for investigation as below.Visual inspection performs found a white tape surround the sample.Cuff able to maintain its pressure at 25mbar.Cuff was then placed under water for water leak test.There is no bubble flowing out from the cuff as shown in picture below.This indicates that there is no leakage on the cuff.The side arm and pilot balloon were then placed under water for water leak test.There is no bubble flowing out from the side arm and pilot balloon.This indicates that there is no leakage on the side arm and pilot balloon as well.No bubble flowing out from pilot balloon and side arm.The complaint reported cuff leak during clinical setting before use on patient.One piece of actual sample was returned for investigation.Based on the investigation conducted, defect mode could not be confirmed.There were no bubbles flowing out from cuff, side arm and pilot balloon which indicates no leakage on the tube.

Brand Name
CURVED REINFORCD CUFF ET
Common Device Name
Tube, tracheal (w/wo connector)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15920560
Report Number8040412-2022-00340
Device Sequence Number19450026
Product Code BTR
UDI-Device Identifier44026704340901
UDI-Public14026704340900
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040963
Device Catalogue Number103902-000040
Device Lot NumberKME22B2229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown